# SDR MALA050684

- Difficulty date: September 1, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- Aircraft time: 36,893 hours, 41,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS ASSOCIATED WITH POWER SUPPLIES 23LN & 21LN INOP.  REPLACED SUPPLIES WITH SERVICEABLE UNITS.  OPS CHECK GOOD.
